Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A relation between $ K$-theory and cohomology


Author: Alan Thomas
Journal: Trans. Amer. Math. Soc. 193 (1974), 133-142
MSC: Primary 55G25
MathSciNet review: 0370584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that for X a CW-complex, $ K(X)$ and $ {H^{{\text{ev}}}}(X)$ are isomorphic modulo finite groups, although the ``isomorphism'' is not natural. The purpose of this paper is to improve this result for X a finite CW-complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G25

Retrieve articles in all journals with MSC: 55G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0370584-X
PII: S 0002-9947(1974)0370584-X
Article copyright: © Copyright 1974 American Mathematical Society